RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 11, Issue 4  


Expression of $A^{-1}$ in terms of iterates of an unbounded self-adjoint operator $A$ on the analytic vectors
A. V. Babin
3
Quasiclassical approximation in stationary scattering problems
B. R. Vainberg
6
Complex manifolds whose skeletons are semisimple real Lie groups, and analytic discrete series of representations
I. M. Gel'fand, S. G. Gindikin
19
Completely integrable Hamiltonian systems associated with matrix operators and Abelian varieties
B. A. Dubrovin
28
Stability of equilibrium in a potential field
V. P. Palamodov
42
Newton polyhedra and toroidal varieties
A. G. Khovanskii
56

Brief communications
Series in the root vectors of operators that are very close to being self-adjoint
M. S. Agranovich
65
Stone's theorem for an additive group in a Hilbert space
Yu. M. Berezanskii, I. M. Gali, Yu. G. Kondrat'ev
68
Representations of nilpotent torsion-free groups of class $2$ with two generators
S. D. Berman, E. Sh. Kerer
70
Singularities of vector fields on a plane
R. I. Bogdanov
72
Asymptotic behavior of eigenvalues of non-self-adjoint operators
K. Kh. Boimatov
74
Spectral theory of differential-difference operators
E. I. Glazman
76
Zeros of special Abelian integrals in a real domain
Yu. S. Ilyashenko
78
A generalized Lefshets theorem
K. K. Karchyauskas
80
Asymptotic behavior of the eigenvalues of elliptic systems
A. N. Kozhevnikov
82
A remark on cohomologies of the Witt algebra
K. V. Kozerenko
84
The completeness of root vectors in certain self-adjoint quadratic bundles
A. G. Kostyuchenko, M. B. Orazov
85
Massey operations in Lie superalgebras and deformations of complexly analytic algebras
V. S. Retakh
88
Solutions of linear homogeneous systems of differential equations with almost-periodic coefficients
Yu. I. Lyubarskii
90
Tensor products of representations of the group $SL(2,\mathbb{C})$
Sh. Sh. Sultanov
92
Convergence of series in root functions of operators which are nearly self-adjoint in the spaces $C$ and $L_p$
L. F. Fridlender
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020